# SDR SWAA022664

- Difficulty date: November 11, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 58,689 hours, 58,452 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: 183A8401
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11139-55, LT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED LEFT ELEVATOR TAB MAST FITTING OTBD BUSHING.
